Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 3, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Mar 2, 2008, 2:34 PM CST for Harper County, Oklahoma. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2008, 2:34 PM CST (20:34 UTC)
- Expired
- Mar 2, 2008, 3:15 PM CST
- In force
- 41 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Harper County, OK
The radar
The Dodge City radar (KDDC), 108 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 2:40 PM CST | HAIL 4.25 | Buffalo, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 1:57 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.6 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -504 J/kg
- Mixed-layer LCL
- 2061 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 022034 TOROUN OKC059-022115- /O.NEW.KOUN.TO.W.0003.080302T2034Z-080302T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 234 PM CST SUN MAR 2 2008 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... CENTRAL HARPER COUNTY IN NORTHWEST OKLAHOMA... * UNTIL 315 PM CST * AT 234 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES SOUTHWEST OF BUFFALO...MOVING NORTHEAST AT 45 MPH. * LOCATIONS IN THE WARNING INCLUDE BUFFALO AND SELMAN. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3696 9945 3675 9935 3675 9971 3683 9976 TIME...MOT...LOC 2034Z 244DEG 39KT 3681 9965 $$ 30
2 follow-up statements
000 WWUS54 KOUN 022044 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 244 PM CST SUN MAR 2 2008 OKC059-022115- /O.CON.KOUN.TO.W.0003.000000T0000Z-080302T2115Z/ HARPER OK- 244 PM CST SUN MAR 2 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR CENTRAL HARPER COUNTY... AT 244 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES EAST OF BUFFALO...MOVING NORTHEAST AT 45 MPH. SOFTBALL SIZE HAIL WAS REPORTED IN BUFFALO AT 240 PM. * LOCATIONS IN THE WARNING INCLUDE BUFFALO AND SELMAN. IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER. LAT...LON 3696 9945 3675 9935 3675 9971 3683 9976 TIME...MOT...LOC 2044Z 244DEG 39KT 3686 9953 $$ 30
000 WWUS54 KOUN 022110 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 310 PM CST SUN MAR 2 2008 OKC059-022120- /O.EXP.KOUN.TO.W.0003.000000T0000Z-080302T2115Z/ HARPER OK- 310 PM CST SUN MAR 2 2008 ...THE TORNADO WARNING FOR CENTRAL HARPER COUNTY WILL BE ALLOWED TO EXPIRE AT 315 PM CST... THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. THEREFORE THE TORNADO WARNING FOR HARPER COUNTY WILL BE ALLOWED TO EXPIRE. LAT...LON 3696 9945 3675 9935 3675 9971 3683 9976 TIME...MOT...LOC 2110Z 244DEG 39KT 3698 9921 $$ 30
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 2, 10:20 AM CST, 4 hours 14 minutes earlier.
Area forecast discussion, Mar 2, 10:20 AM CST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1020 AM CST SUN MAR 2 2008
.UPDATE...
A FEW LIGHT SHOWERS POSSIBLE WITH LEAD WAVE THAT IS MOVING INTO
WESTERN SECTIONS CURRENTLY. OTHERWISE IT APPEARS THAT OVERALL
FORECAST IN GOOD SHAPE. SOME BREAKS IN CLOUDS HAVE DEVELOPED INTO
SOUTHWEST PART OF AREA AND THIS MAY AID DEVELOPMENT OF INSTABILITY
WITH MORE INSOLATION. THINKING REMAINS THAT MORE CONVECTION WILL
DEVELOP ALONG COLD FRONT ACROSS KANSAS AND THEN WORK SOUTHWEST INTO
NORTHWEST OKLAHOMA LATER THIS AFTN. WILL NEED TO WATCH FOR MORE
ISOLATED ACTIVITY DEVELOPING ALONG AND AHEAD OF DRYLINE ACROSS
SOUTHWEST PART OF AREA. ESPECIALLY IF THEY CAN REMAIN IN THE SUN
WITH EXPECTED DRYLINE PUSH AIDING IN BACKING SURFACE FLOW INCREASING
LOW LEVEL WIND SHEAR.
AS FAR AS RED FLAG ACROSS SOUTHWEST... IT APPEARS THAT IT IS STILL A
POSSIBILITY... BUT MAY BE LATE. AT THIS POINT WILL CONT TO LET IT
RUN AND MONITOR SITUATION.
30
----------------------------------------------------------
320 AM CST SUN MAR 2 2008
.DISCUSSION...
BEFORE MONDAY MORNING, THERE WILL BE EFFECTIVE 3 HIGHLIGHTS FOR 3
TIMES OVER 3 AREAS - ONE EACH OF ADVISORY, WATCH, AND WARNING. THE
MAIN STORY TODAY AND TONIGHT WILL BE THE RAIN BROUGHT BY THE APPROACH
OF A STRONG UPPER WAVE AND COLD FRONT. BEFORE THE ARRIVAL OF THE
COLD FRONT INTO NORTHWEST OKLAHOMA LATE THIS AFTERNOON, THE DRY LINE
WILL LIKELY BULGE INTO PART OF WESTERN NORTH TEXAS AND A SMALL
ADJACENT AREA OF SOUTHWEST OKLAHOMA. (I AM GOING WITH THE ACCURACY
OF THE ECMWF CONCERNING THE DRY LINE POSITION THE LAST FEW DAYS.)
THIS WILL GIVE AN AFTERNOON WITH CRITERIA FOR A RED FLAG WARNING.
A FEW STORMS MAY ALSO DEVELOP EARLY THIS EVENING ON THE DRY LINE IN
THIS AREA, BUT MOST OF THE THUNDERSTORMS WILL DEVELOP INTO A
SQUALL LINE WITH THE FRONT LATER THIS EVENING AND OVERNIGHT.
ALTHOUGH THE PACE OF THE FRONT WILL BE RATHER QUICK, THERE WILL BE
POSITIONED ABUNDANT LOWER-LEVEL MOISTURE OVER MOST OF OKLAHOMA FOR
HEAVY RAINFALL. HEAVY RAINFALL IS A GREATER CONCERN IN SOUTHEAST
OKLAHOMA, CLOSER TO THE GREATER MOISTURE AND IN A LOCATION WHERE
THE FRONT MAY SLOW AS A SURFACE LOW IS EXPECTED TO MOVE ACROSS
NORTHEAST TEXAS LATE TONIGHT AND MONDAY MORNING. A FLASH FLOOD WATCH
IS EFFECTIVE OVERNIGHT AND MONDAY MORNING FOR SOUTHEAST OKLAHOMA.
THE THIRD HIGHLIGHT IS A WIND ADVISORY WHICH FOLLOWS THE FRONT.
SEVERAL MODELS INDICATED 40 TO 55 KT. 0-1 KM WINDS AND A MSLP
GRADIENT OF 14 MB FROM NORTHWEST TO SOUTHEAST OK. THE ADVISORY
BEGINS MID-EVENING IN NORTHWEST OKLAHOMA AND SPREADS SOUTH AND
EAST OVERNIGHT INTO MONDAY MORNING.
DURING THE MORNING MONDAY THE ATMOSPHERE WILL BE CONDUCIVE TO
PRODUCE SNOW. THIS WILL BE COINCIDENT WITH THE APPROACH OF THE
UPPER LOW ACROSS NORTH TEXAS. THE GFS AND ECMWF HAVE SIMILAR
TRACKS OF THE MID-LEVEL LOW CENTER ACROSS NORTH CENTRAL TEXAS AND
INTO SOUTHWEST ARKANSAS BY LATE MONDAY. A RAIN/SNOW MIX IS LIKELY
ACROSS SOUTHEAST OKLAHOMA FOLLOWED BY A PERIOD OF SNOW. SOME
ACCUMULATION IS EXPECTED. THERE COULD BE A BAND WHERE AMOUNTS
EXCEED 2 INCHES MONDAY AFTERNOON. SINCE THE HEAVY RAINFALL IS MORE
CERTAIN AND NEARER IN TIME (AND OVERNIGHT) THAN IS THE SNOW, THE
NEED FOR AN ADVISORY FOR MONDAY AFTERNOON WILL BE REVIEWED BY LATER
TODAY.
AFTER THE EVENTS OF TODAY AND MONDAY, THE REST OF THE WEEK LOOKS
COOL AND DRY.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 71 34 37 26 / 40 100 50 40
HOBART OK 71 34 43 26 / 60 80 50 10
WICHITA FALLS TX 73 37 44 29 / 40 80 60 50
GAGE OK 66 33 42 23 / 70 60 20 0
PONCA CITY OK 69 34 35 24 / 70 100 50 30
DURANT OK 71 42 38 28 / 30 100 80 60
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY FOR
OKZ008-013-018>020-022>029-033>039-044.
WIND ADVISORY FROM 8 PM THIS EVENING TO 6 AM CST MONDAY FOR
OKZ004>007-009>012-014>017-021.
RED FLAG WARNING FROM 1 PM TO 6 PM CST THIS AFTERNOON FOR
OKZ033- 036.
FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
OKZ043-047-048-051-052.
TX...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY FOR
TXZ083-085-086.
RED FLAG WARNING FROM 1 PM TO 6 PM CST THIS AFTERNOON FOR
TXZ083>085-087-088.
&&
99/09Hazardous weather outlook, Mar 2, 11:45 AM CST, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CST SUN MAR 2 2008
OKZ004>048-050>052-TXZ083>090-031300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CST SUN MAR 2 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
OVERNIGHT ACROSS MOST OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK INCLUDES MOST ALL OF OKLAHOMA AND NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM THIS
AFTERNOON THROUGH THE EVENING AND OVERNIGHT HOURS.
IMPACTS...
SEVERE HAIL UP TO GOLFBALL SIZE AND THUNDERSTORM WINDS UP TO 75 MPH
WILL BE POSSIBLE. ISOLATED TORNADOES ARE ALSO POSSIBLE.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL EARLY MONDAY MORNING.
DISCUSSION...
A COLD FRONT WAS LOCATED ACROSS SOUTHWEST KANSAS INTO THE NORTHWEST
TEXAS PANHANDLE AT MIDDAY...WITH A STRONG UPPER-LEVEL STORM SYSTEM
LOCATED OVER THE SOUTHERN ROCKIES. MEANWHILE...MOIST LOW-LEVEL
AIR CONTINUED TO SPREAD NORTH ACROSS NORTH TEXAS AND OKLAHOMA.
THE COLD FRONT WILL MOVE INTO NORTHWEST OKLAHOMA THIS AFTERNOON AS
THE STORM SYSTEM APPROACHES THE SOUTHERN PLAINS. A DRY LINE ACROSS
WEST TEXAS WILL MOVE INTO SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS
LATE THIS AFTERNOON. MODERATE INSTABILITY IS EXPECTED TO DEVELOP
ACROSS OKLAHOMA AND TEXAS AND WIND SHEAR WILL BE STRONG ACROSS THE
AREA AS THE STORM SYSTEM APPROACHES.
A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG THE COLD FRONT
IN KANSAS AND NORTHWEST OKLAHOMA THIS AFTERNOON. ISOLATED
THUNDERSTORMS MAY ALSO DEVELOP NEAR THE DRYLINE. THE THUNDERSTORMS
THAT DEVELOP ALONG THE COLD FRONT ARE EXPECTED TO FORM A SQUALL LINE
AND MOVE THROUGH MUCH OF THE AREA THIS EVENING AND OVERNIGHT. THE
WIND SHEAR WILL BE STRONG ENOUGH FOR ISOLATED SUPERCELL
THUNDERSTORMS TO DEVELOP...MOST LIKELY ACROSS NORTH CENTRAL TEXAS...
AND CENTRAL...SOUTH-CENTRAL AND SOUTHEAST OKLAHOMA. THE PRIMARY
SEVERE WEATHER THREAT WILL BE WINDS TO 75 MPH AND HAIL TO THE SIZE
OF HALF DOLLARS...BUT ISOLATED TORNADOES AND HAIL TO THE SIZE OF
GOLF BALLS MAY OCCUR WITH ANY SUPERCELL THUNDERSTORMS THAT DEVELOP.
THE RISK OF SEVERE WEATHER WILL DIMINISH TONIGHT FROM THE NORTHWEST
AS COLDER AND MORE STABLE AIR MOVES INTO THE AREA BEHIND THE COLD
FRONT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST MONDAY MAR 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
LOW HUMIDITY AND GUSTY SOUTHWEST WINDS WILL DEVELOP IN SOUTHWEST
OKLAHOMA AND WESTERN NORTH TEXAS TO THE WEST OF THE DRY LINE LATE
THIS AFTERNOON. THIS WILL CAUSE VERY HIGH TO EXTREME FIRE DANGER FOR
THOSE AREAS.
IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE WITH THE
THUNDERSTORMS. ALTHOUGH LOCALLY HEAVY RAIN WILL BE POSSIBLE
THROUGHOUT THE AREA...THE MOST LIKELY AREA FOR EXCESSIVE RAIN
OVERNIGHT WILL BE ACROSS FAR SOUTHEAST OKLAHOMA.
VERY STRONG NORTH WINDS WITH GUSTS OF 40 TO 50 MPH ARE ALSO EXPECTED
BEHIND THE COLD FRONT OVERNIGHT.
PLEASE REFER TO THE LATEST RED FLAG WARNING... FLASH FLOOD WATCH AND
WIND ADVISORY FOR THE LATEST INFORMATION REGARDING THESE HAZARDS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.
OTHER HAZARDOUS WEATHER...
RAIN WILL MIX WITH OR CHANGE TO SNOW OVERNIGHT AND LINGER THROUGH
MONDAY. ACCUMATING SNOW IS POSSIBLE ACROSS MUCH OF THE AREA ON
MONDAY INTO MONDAY NIGHT WITH MANY AREAS RECEIVING AN INCH OR TWO.
ACCUMLATIONS OF UP TO THREE INCHES WILL BE POSSIBLE... MAINLY SOUTH
AND EAST OF INTERSTATE 44. ALONG WITH THE SNOW... STRONG NORTH WINDS
ARE EXPECTED TO CONTINUE THROUGH MUCH OF MONDAY. THE COMBINATION OF
STRONG WINDS AND SNOW WILL RESULT IN RESTRICTED VISIBILITIES AND
DANGEROUS DRIVING CONDITIONS. RESIDENTS SHOULD CONTINUE TO MONITOR
THE LATEST FORECASTS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY.
30In the hours before
Special weather statement, Mar 2, 12:29 PM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1229 PM CST SUN MAR 2 2008 OKZ006>008-011>019-021>024-027-033>039-044-045-TXZ083>090-021930- ROGER MILLS OK-DEWEY OK-BLAINE OK-LOGAN OK-KINGFISHER OK-GARFIELD OK- NOBLE OK-KAY OK-CUSTER OK-ALFALFA OK-GRANT OK-CANADIAN OK-CADDO OK- BECKHAM OK-WASHITA OK-MAJOR OK-GRADY OK-JACKSON OK-COTTON OK- JEFFERSON OK-KIOWA OK-GREER OK-TILLMAN OK-COMANCHE OK-HARMON OK- STEPHENS OK-HARDEMAN TX-WILBARGER TX-FOARD TX-WICHITA TX-CLAY TX- ARCHER TX-KNOX TX-BAYLOR TX- 1229 PM CST SUN MAR 2 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA...ARCHER...BAYLOR... BECKHAM...BLAINE...CADDO...CANADIAN...CLAY...COMANCHE...COTTON... CUSTER...DEWEY...FOARD...GARFIELD...GRADY...GRANT...GREER... HARDEMAN...HARMON...JACKSON...JEFFERSON...KAY...KINGFISHER...KIOWA... KNOX...LOGAN...MAJOR...NOBLE...ROGER MILLS...STEPHENS...TILLMAN... WASHITA...WICHITA AND WILBARGER COUNTIES. STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH WILL CONTINUE ACROSS MUCH OF NORTHERN... WESTERN AND SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTERNOON. WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES ON EAST WEST ROADWAYS. CAUTION IS ADVISED IF TRAVELING ACROSS THE AREA THIS AFTERNOON. 30
Special weather statement, Mar 2, 1:54 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 154 PM CST SUN MAR 2 2008 OKZ004-022015- HARPER OK- 154 PM CST SUN MAR 2 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARPER COUNTY. A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF LAVERNE AT 154 PM CST...MOVING NORTHEAST AT 50 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN HARPER COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Local storm report, Mar 2, 2:23 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
223 PM CST SUN MAR 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL LAVERNE 36.71N 99.90W
03/02/2008 E0.88 INCH HARPER OK CO-OP OBSERVER
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 3:47 AM CST | Red Flag Warning | OUN | Harmon, Jackson | 14 hr |
| Mar 2, 3:55 AM CST | Flash Flood Watch | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 29 hr |
| Mar 2, 4:05 AM CST | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 28 more | 11 hr |
| Mar 2, 2:11 PM CST | Severe Thunderstorm Warning | OUN | Harper | 49 min |
| Mar 2, 2:29 PM CST | Severe Thunderstorm Warning | OUN | Harper | 46 min |
| Mar 2, 2:53 PM CST | Severe Thunderstorm Warning | OUN | Woods | 52 min |
| Mar 2, 3:38 PM CST | Severe Thunderstorm Warning | OUN | Woods | 52 min |
| Mar 2, 3:48 PM CST | Snow and Blowing Snow Advisory | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 20 hr |
| Mar 2, 3:48 PM CST | Severe Thunderstorm Warning | OUN | Dewey | 42 min |
| Mar 2, 4:00 PM CST | Severe Thunderstorm Warning | OUN | Alfalfa | 45 min |
| Mar 2, 4:04 PM CST | Severe Thunderstorm Warning | OUN | Custer, Dewey | 26 min |
| Mar 2, 4:08 PM CST | Severe Thunderstorm Warning | OUN | Washita | 52 min |
| Mar 2, 4:16 PM CST | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 44 min |
| Mar 2, 4:27 PM CST | Severe Thunderstorm Warning | OUN | Woods | 33 min |
| Mar 2, 4:32 PM CST | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 43 min |
| Mar 2, 4:39 PM CST | Tornado Warning | OUN | Blaine, Dewey | 36 min |
| Mar 2, 4:45 PM CST | Tornado Warning | OUN | Kiowa, Washita | 30 min |
| Mar 2, 4:47 PM CST | Severe Thunderstorm Warning | OUN | Blaine, Custer | 43 min |
| Mar 2, 4:52 PM CST | Tornado Warning | OUN | Caddo, Washita | 23 min |
| Mar 2, 4:56 PM CST | Severe Thunderstorm Warning | OUN | Kiowa | 34 min |
| Mar 2, 5:10 PM CST | Tornado Warning | OUN | Kiowa | 20 min |
| Mar 2, 5:13 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Washita | 47 min |
| Mar 2, 5:14 PM CST | Tornado Warning | OUN | Blaine | 25 min |
| Mar 2, 5:29 PM CST | Severe Thunderstorm Warning | OUN | Major | 31 min |
| Mar 2, 5:31 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Kiowa | 59 min |
| Mar 2, 5:50 PM CST | Severe Thunderstorm Warning | OUN | Garfield, Major | 40 min |
| Mar 2, 5:52 PM CST | Severe Thunderstorm Warning | OUN | Comanche | 23 min |
| Mar 2, 5:55 PM CST | Severe Thunderstorm Warning | OUN | Tillman | 50 min |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.